# SDR A6WA2013071041047

- Difficulty date: June 28, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL HAS MULTIPLE AREAS OF CORROSION FOUND TO BE OUT OF ALLOWABLE LIMITS.  R & R PAX DOOR LOWER SILL IAW SRM.
